eesti teaduste
akadeemia kirjastus
SINCE 1952
Proceeding cover
of the estonian academy of sciences
ISSN 1736-7530 (Electronic)
ISSN 1736-6046 (Print)
Impact Factor (2022): 0.9
Research article
Highly dispersive optical soliton perturbation with Kerr law for complex Ginzburg–Landau equation; pp. 6–16

Ming-Yue Wang, Anjan Biswas, Yakup Yıldırım, Maggie Aphane, Seithuti P. Moshokoa, Abdulah A. Alghamdi

In this paper, highly dispersive optical solitons are obtained with the perturbed complex Ginzburg–Landau equation, incorporating the Kerr law of nonlinearity, by the complete discriminant classification approach. A variety of solutions emerge from this scheme that include solitons, periodic solutions and doubly periodic solutions. The numerical sketches support the analytical findings.


1. Wang, M.-Y. Optical solitons with perturbed complex Ginzburg–Landau equation in kerr and cubic–quintic–septic nonlinearity. Results Phys., 2022, 33, 105077.

2. Triki, H., Crutcher, S., Yildirim, A., Hayat, T., Aldossary, O. M. and Biswas, A. Bright and dark solitons of the modified complex Ginzburg Landau equation with parabolic and dual-power law nonlinearity. Rom. Rep. Phys., 2012, 64(2), 367–380.

3. Arnous, A. H., Biswas, A., Yıldırım, Y., Zhou, Q., Liu, W., Alshomrani, A. S. et al. Cubic–quartic optical soliton perturbation with complex Ginzburg–Landau equation by the enhanced Kudryashov’s method. Chaos Solitons Fractals, 2022, 155, 111748.

4. Biswas, A., Berkemeyer, T., Khan, S., Moraru, L., Yıldırım, Y. and Alshehri, H. M. Highly dispersive optical soliton perturbation, with maximum intensity, for the complex Ginzburg–Landau equation by semi-inverse variation. Mathematics, 2022, 10(6), 987.

5. Biswas, A., Kara, A. H., Khan, S., Yildirim, Y., Mahmood, M. F., Alshehri, H. M. et al. Conservation laws for cubic–quartic optical solitons with complex Ginzburg–Landau equation having five nonlinear refractive index structures. OptoelectronAdv. Mater. Rapid Commun., 2022, 16(3–4), 137–141.

6. Biswas, A., Yıldırım, Y., Ekici, M., Guggilla, P., Khan, S., González-Gaxiola, O. et al. Cubic–quartic optical soliton perturbation with complex Ginzburg–Landau equation. J. Appl. Sci. Eng., 2021, 24(6), 937–1004.

7. Kudryashov, N. A. First integrals and general solution of the complex Ginzburg–Landau equation. Appl. Math. Comput., 2020, 386, 125407.

8. Li, X. and Li, S. A linearized element-free Galerkin method for the complex Ginzburg–Landau equation. Comput. Math. with Appl., 2021, 90, 135–147.

9. Qiu, Y., Malomed, B. A., Mihalache, D., Zhu, X., Zhang, L. and He, Y. Soliton dynamics in a fractional complex Ginzburg–Landau model. Chaos Solitons Fractals, 2020, 131, 109471.

10. Kudryashov, N. A. Method for finding highly dispersive optical solitons of nonlinear differential equations. Optik, 2020, 206, 163550.

11. Kudryashov, N. A. Highly dispersive optical solitons of equation with various polynomial nonlinearity law. Chaos Solitons Fractals, 2020, 140, 110202.

12. Kudryashov, N. A. Highly dispersive optical solitons of the generalized nonlinear eighth-order Schrödinger equation. Optik, 2020, 206, 164335.

13. Wang, M.-Y. Highly dispersive optical solitons of perturbed nonlinear Schrödinger equation with Kudryashov’s sextic-power law nonlinear. Optik, 2022, 267, 169631.

14. Triki, H. and Kruglov, V. I. Propagation of dipole solitons in inhomogeneous highly dispersive optical-fiber media. Phys. Rev. E, 2020, 101(4), 042220.

15. Kruglov, V. I. and Triki, H. Quartic and dipole solitons in a highly dispersive optical waveguide with self-steepening nonlinearity and varying parameters. Phys. Rev. A, 2020, 102(4), 043509.

16. Liu, C.-S. Trial equation method based on symmetry and applications to nonlinear equations arising in mathematical physics. Found. Phys., 2011, 41(5), 793–804.

17. Liu, C.-S. Trial equation method and its applications to nonlinear evolution equations. Acta Phys. Sin., 2005, 54(6), 2505–2509.

18. Liu, C.-S. Using trial equation method to solve the exact solutions for two kinds of KdV equations with variable coefficients. Acta Phys. Sin., 2005, 54(10), 4506–4510.

19. Cheng-Shi, L. A new trial equation method and its applications. Commun. Theor. Phys., 2006, 45(3), 395.

20. Cheng-Shi, L. Exact travelling wave solutions for (1+1)-dimensional dispersive long wave equation. Chin. Phys., 2005, 14(9), 1710.

21. Liu, C.-S. Applications of complete discrimination system for polynomial for classifications of traveling wave solutions to nonlinear differential equations. Comput. Phys. Commun., 2010, 181(2), 317–324.

22. Cheng-Shi, L. Travelling wave solutions of triple Sine–Gordon equation. Chin. Phys. Lett., 2004, 21(12), 2369.

Back to Issue